Hardy spaces and analytic continuation of Bergman spaces
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 3, p. 435-482
@article{BSMF_1998__126_3_435_0,
     author = {Bertram, Wolfgang and Hilgert, Joachim},
     title = {Hardy spaces and analytic continuation of Bergman spaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {3},
     year = {1998},
     pages = {435-482},
     doi = {10.24033/bsmf.2332},
     zbl = {0920.22006},
     mrnumber = {2000a:32012},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1998__126_3_435_0}
}
Bertram, Wolfgang; Hilgert, Joachim. Hardy spaces and analytic continuation of Bergman spaces. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 3, pp. 435-482. doi : 10.24033/bsmf.2332. http://www.numdam.org/item/BSMF_1998__126_3_435_0/

[Ach96] Achab (D.). - Représentations C-dissipatives irréductibles. - Journées ‘Programme de Gelfand-Gindikin', Paris, 1996.

[Be96] Bertram (W.). - On some Causal and conformal Groups, J. Lie Theory, t. 6, 1996, p. 215-244. | MR 98d:53076 | Zbl 0873.17030

[Be98] Bertram (W.). - Algebraic Structures of Makarevič Spaces I, Transformation Groups, t. 3, 1998, p. 3-32. | MR 99c:32047 | Zbl 0894.22004

[BH97] Bertram (W.), Hilgert (J.). - Reproducing Kernels on Vector Bundles. - Preprint, Clausthal, 1997.

[BO98] Betten (F.), Ólafsson (G.). - Causal compactifications and Hardy spaces of spaces of Hermitian type. - Submitted.

[Cha98] Chadli (M.). - Espace de Hardy d'un espace symétrique de type Cayley, Ann. Inst. Fourier, t. 48, 1998, p. 97-132. | Numdam | MR 99b:22022 | Zbl 0920.43008

[Chab90] Chabat (B.). - Introduction à l'analyse complexe, vol. 2. - Éditions MIR, Moscou, 1990. | Zbl 0732.32001

[FK94] Faraut (J.), Korányi (A.). - Analysis on symmetric cones. - Clarendon Press, Oxford, 1994. | MR 98g:17031 | Zbl 0841.43002

[FO95] Faraut (J.), Ólafsson (G.). - Causal semi-simple symmetric spaces, the geometry and harmonic analysis, in ‘Semigroups in Algebra, Geometry and Analysis'. - Hofmann, Lawson, Vinberg, eds. ; de Gruyter, Berlin, 1995. | Zbl 0854.43015

[Hw69] Helwig (K.H.). - Involutionen von Jordan-Algebren, Man. Math., t. 1, 1969, p. 211-229. | MR 39 #5645 | Zbl 0182.36501

[HO96] Hilgert (J.), Ólafsson (G.). - Causal Symmetric Spaces - Geometry and Harmonic Analysis, Perspectives in Math., t. 18, Academic Press, San Diego, 1996. | Zbl 0931.53004

[HOØ91] Hilgert (J.), Ólafsson (G.), Ørsted (B.). - Hardy spaces on affine symmetric spaces, J. reine angew. Math., t. 415, 1991, p. 189-218. | MR 92h:22030 | Zbl 0716.43006

[JV79] Jakobsen (H.P.), Vergne (M.). - Restriction and Expansion of Holomorphic Representations, J. Functional Analysis, t. 34, 1979, p. 29-53. | MR 80m:22020 | Zbl 0433.22011

[Ko68] Kobayashi (S.). - Irreducibility of certain unitary representations, J. Math. Soc. Japan, t. 20, 1968, p. 638-642. | MR 37 #6968 | Zbl 0165.40504

[Ko97] Kobayashi (T.). - Multiplicity free theorem in branching problems of unitary highest weight modules, in ‘Proceedings of the annual meeting of Representation Theory at Saga 1997'. - K. Mimachi, ed., p. 9-17.

[KØ96] Koufany (K.), Ørsted (B.). - Function spaces on the Olshanski semi-group and the Gelfand-Gindikin program, Ann. Inst. Fourier, t. 46, 1996, p. 689-722. | Numdam | MR 1411725 | Zbl 0853.22010

[KØ97] Koufany (K.), Ørsted (B.). - Hardy spaces on two-sheeted covering semigroups, J. Lie theory, t. 7, 1997, p. 245-267. | MR 1473168 | MR 98k:22060 | Zbl 0884.22006

[Kr97] Krötz (B.). - On Hardy and Bergman spaces on complex Olshanskii semigroups. - Submitted. | Zbl 0922.22007

[La85] Lassalle (M.). - L'espace de Hardy d'un domaine de Reinhard généralisé, J. Funct. Anal., t. 60, 1985, p. 309-340. | MR 780501 | MR 86g:32049 | Zbl 0578.32009

[Lo77] Loos (O.). - Bounded symmetric domains and Jordan pairs. - Lecture Notes, Irvine, 1977.

[Ma73] Makarevič (B.O.). - Open symmetric orbits of reductive groups in symmetric R-spaces, Math. USSR Sbornik, t. 20, 1973, p. 406-418. | MR 348673 | Zbl 0285.53041

[Mo97] Molchanov (V.). - Holomorphic Disrete Series for Hyperboloids of Hermitian Type, J. Funct. Anal., t. 147, 1997, p. 26-50. | MR 1453175 | MR 99b:22026 | Zbl 0881.43005

[Ne98] Neeb (K.H.). - Holomorphy and Convexity in Lie Theory. - de Gruyter, to appear. | MR 1740617 | Zbl 0936.22001

[OØ91] Ólafsson (G.), Ørsted (B.). - The holomorphic discrete series of an affine symmetric space and representations with reproducing kernel, Trans. Am. Math. Soc., t. 326, 1991, p. 385-405. | MR 1002923 | MR 91j:22014 | Zbl 0760.22020

[OØ98] Ólafsson (G.), Oørsted (B.). - Causal compactifications and Hardy Spaces, Trans. AMS, to appear. | MR 1458309 | Zbl 0928.43007

[Pe96] Pevsner (M.). - Espace de Bergman d'un semi-groupe complexe, Comptes Rendus Ac. Sci. Paris, Série 1, t. 322, 1996, p. 635-640. | MR 1386466 | MR 97b:22015 | Zbl 0843.22002

[Sa80] Satake (I.). - Algebraic structures of symmetric domains. - Iwanami Shoten, Princeton, 1980. | MR 591460 | MR 82i:32003 | Zbl 0483.32017

[Ta73] Takeuchi (M.). - Polynomial representations associated with symmetric bounded domains, Osaka J. Math., t. 10, 1973, p. 441-475. | MR 412493 | MR 54 #616 | Zbl 0313.32042